Bounds on the Distance Between a Unital Quantum Channel and the Convex Hull of Unitary Channels

Publication Type:
Journal Article
IEEE Transactions on Information Theory, 2017, 63 (2), pp. 1299 - 1310
Issue Date:
Full metadata record
Files in This Item:
© 2016 IEEE. Motivated by the recent resolution of asymptotic quantum birkhoff conjecture (AQBC), we attempt to estimate the distance between a given unital quantum channel and the convex hull of unitary channels. We provide two lower bounds on this distance by employing techniques from quantum information and operator algebras, respectively. We then show how to apply these results to construct some explicit counterexamples to AQBC. We also point out an interesting connection between the Grothendieck's inequality and AQBC.
Please use this identifier to cite or link to this item: